Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Faradilla, Atika and Nuryaman, Aang and Asmiati, Asmiati and Nur, Dewi Rakhmatia (2021) Variational homotopy perturbation method for solving systems of homogeneous linear and nonlinear partial differential equations. DESIMAL: JURNAL MATEMATIKA, 4 (2). pp. 133-144. ISSN p-ISSN: 2613-9073 (print), e-ISSN: 2613-9081 (online),

This list was generated on Mon Aug 8 14:49:12 2022 WIB.